Results 1 to 4 of 4

Thread: Depacon Infusions

  1. #1
    Community Member
    Join Date
    Nov 2009
    Location
    Long Island, NY
    Posts
    50

    Default Depacon Infusions

    I have been a member of this site for almost 5 years, due to an accidential cervical dural puncture, multiple blood patches, and a subsequent brain clot, which has resolved.

    I've had multiple daily headaches for all those years, and treated with every modality known to medical science (I'm sure a lot of you can relate!).

    Last night I met Dr. Chou, my 7th neurologist, practicing at Columbia Presbyterian Hospital. She spent 3 hours going over my extensive medical records and films, and concluded I don't have a spinal leak issue, but definitely have multiple daily migraines. Plus, the pain meds - Percocet and Fioricet - that I must take daily to function have actually further aggravated the already distressed nerve endings in my brain.

    I am the eternal optomist, as I'm sure anyone with chronic pain tries to be, but her diagnosis is the first that truly resonates.
    She recommends I undergo 2 days of Depacon Infusions to break the pain cycle, then I'll start on migraine meds. Has anyone had these infusions? What side effects can I expect? Any input would be greatly appreciated!

    Best to all ---
    Marianne

  2. #2
    Community Member
    Join Date
    Nov 2009
    Location
    Long Island, NY
    Posts
    50

    Default

    Just a follow-up, in case anyone on this site has to undergo these Depacon Infusions.

    They are used to break the cycle of migraine headaches, calming down the mis-firing neurotransmitters in your brain.
    Mine were out of whack due to all the trauma I had undergone, plus being on the incorrect pain meds for an extended period of time.
    The infusions were very easy, with minimal side-effects --- mild nausea (I had Promethazine, which I previously took for nausea), some light-headedness (Promethazine took that away as well), but otherwise nothing to speak of.
    The effects of this medication can take up to a month to kick in, but just being off the opiates has reduced my daily episodes.

    Good luck to all --- write if you are having these infusions and are looking for further info.

    Regards -
    Marianne

  3. #3
    Distinguished Community Member jingle's Avatar
    Join Date
    Oct 2006
    Posts
    185

    Default

    "I am the eternal optomist, as I'm sure anyone with chronic pain tries to be, but her diagnosis is the first that truly resonates.
    She recommends I undergo 2 days of Depacon Infusions to break the pain cycle, then I'll start on migraine meds. Has anyone had these infusions? What side effects can I expect? Any input would be greatly appreciated!

    Best to all ---
    Marianne "

    Hi Marianne .... Have you had the Depacon infusions yet? Wishing you pain-free wellness.

  4. #4
    Community Member
    Join Date
    Nov 2009
    Location
    Long Island, NY
    Posts
    50

    Default Depacon Infusions

    Hi Jingle ---

    Yes, I went thru the Depacon Infusions in June - I made some notes on 6/13 on my experience.
    So far, I still have my multiple daily migraines, but I am being patient and hoping between the Depacon and the Nortriptyline I will get some long-term results soon.

    Stopping the Percocet and Fioricet took away what I now know were "Rebound Headaches", and just left the underlying migraines. It relieved some of the pain, which is awesome in my book!

    Good luck to you as well-
    Marianne

Similar Threads

  1. IVIG Infusions
    By Gabriella7 in forum Multiple Sclerosis
    Replies: 46
    Last Post: 03-03-2012, 02:20 PM
  2. IVIG/SOLUMEDROL Infusions (New Topic)
    By Gabriella7 in forum Multiple Sclerosis
    Replies: 11
    Last Post: 09-22-2011, 08:09 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.